MathSciNet Relay Station
MathSciNet bibliographic data
MR651845 55P15 (18G55)
Loday, Jean-Louis Spaces with finitely many nontrivial homotopy groups. J. Pure Appl. Algebra 24 (1982), no. 2, 179–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement